Bruce E. Hansen

"Consistent Covariance Matrix Estimation for Dependent Heterogeneous Processes", Econometrica, Vol. 60, No. 4. (Jul., 1992), pp. 967-972.

The copyright to this article is held by the Econometric Society, It may be downloaded, printed and reproduced only for personal or classroom use. Absolutely no downloading or copying may be done for, or on behalf of, any for-profit commercial firm or other commercial purpose without the explicit permission of the Econometric Society.

Download PDF file (426 KB)

Some of the above material is based upon work supported by the National Science Foundation under Grants No. SES-9022176, SES-9120576, SBR-9412339, and SBR-9807111. Any opinions, findings, and conclusions, or recommendations expressed in this material are those of the author(s), and do not necessarily reflect the views of the NSF.